# SDR AALA20110426TUL10

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- Aircraft time: 59,992 hours, 25,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER AT STATION 503 BETWEEN LONGERONS 22 TO 23 RIGHT NOT TO SRM STANDARDS.  INSTALLED DOUBLER PER SRM 53-04-00 FIGURE 12B SHEET 6.
